# SDR FDEA202411081740

- Difficulty date: November 8, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 38,076 hours, 21,207 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A57246805223
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING #6 SPOILER O/B JACK RIB TO BEAM UPPER & LOWER BORES WAS FOUND IRREGULAR   ALUMINIUM REPAIN BUSHING ACCOMPLISHED THE REINFORCEMENT REPAIR AT RH #6 SPOILER OUTBD JACK RIB UPPER &   LOWER BORES. I.A.W FEDEX EA NO:T6-5740-T0381296 P1, SEQ NO:971, TITLE:WING-ATTACH   FITTINGS-RH WING #6 SPOILER JACK RIB AT STA SP1X31.675 AND SP1X40.425-BEAM ATTACHMENT   HOLE REINFORCEMENT REPAIR -SRM DEVIATION. THIS REPAIR IS CLASSIFIED AS CAT.B MAJOR   PER GMM 6-2-100.
